# SDR ASAA2019061069603

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 15,653 hours, 5,084 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1931
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 81,976 hours, 40,216 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 PACK LIGHT ON RECALL. GROUNDED - YES. REF B737-900 FIM 21-62 TASK 801/830. PTC #1 BITE SHOWS 'THIS PACK TCV' FAULT. REQUIRES V139 LEFT TCV. REMOVED & REPLACED V139 LEFT TCV PER B737-900 AMM 21-15-10 PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST PER AMM 21-61-00 NO FAULTS NOTED.
